# SDR UIEA2019071704768

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,761 hours, 18,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D00155
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP WHILE IN AUTO. QRH LED TO POSITION IN STBY MODE, LT PACK TEMP CAUTION EXTINGUISHED.  ( ITEM TRANSFERRED TO MEL 21-51-03-01, CAT C, DUE DATE 26-JUL-19, MDDR 114876.                                           LP 1081077 - M3: REMOVED AND REPLACED LT PACK TEMP CONTROL P.C. ASSY IAW AMM 21-51-09. PACK TEMP CONTROL BITE TEST GOOD IAW FIM 21-51 FT 803. LT PACK OPS TEST GOOD IAW AMM 21-51-00. THIS CLEARS MDDR 114876. PLACARDS REMOVED. )
